Q-matrix

In mathematics, a Q-matrix is a square matrix whose associated linear complementarity problem LCP(M,q) has a solution for every vector q.

See also

References

  • Murty, Katta G. (January 1972). "On the number of solutions to the complementarity problem and spanning properties of complementary cones" (PDF). Linear Algebra and its Applications. 5 (1): 65–108. doi:10.1016/0024-3795(72)90019-5.
  • Aganagic, Muhamed; Cottle, Richard W. (December 1979). "A note on Q-matrices". Mathematical Programming. 16 (1): 374–377. doi:10.1007/BF01582122.
  • Pang, Jong-Shi (December 1979). "On Q-matrices". Mathematical Programming. 17 (1): 243–247. doi:10.1007/BF01588247.
  • Danao, R. A. (November 1994). "Q-matrices and boundedness of solutions to linear complementarity problems". Journal of Optimization Theory and Applications. 83 (2): 321–332. doi:10.1007/bf02190060.


This article is issued from Wikipedia. The text is licensed under Creative Commons - Attribution - Sharealike. Additional terms may apply for the media files.